# SDR CA970421057

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve Anti Ice
- Part number: 6852176
- Condition: Cracked
- Location: Guide
- Component: 6856983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI-ICE VALVE GUIDE ASSY CRACKED ALLOWING THE GUIDE ASSY LEVER SUPPORT TO SEPERATE FROM THE VALVE ASSY B-NUT. REPLACED.
